English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Wiener criterion on metric spaces: boundary regularity in axiomatic and Poincaré-Sobolev spaces

MPS-Authors
/persons/resource/persons236336

Timoshin,  Sergey A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Timoshin, S. A. (2010). Wiener criterion on metric spaces: boundary regularity in axiomatic and Poincaré-Sobolev spaces. Israel Journal of Mathematics, 179(1), 211-234. doi:10.1007/s11856-010-0079-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2396-B
Abstract
There is no abstract available